Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 723893, 9 pages
http://dx.doi.org/10.1155/2012/723893
Research Article

Asymptotic Stability of a Class of Impulsive Delay Differential Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 8 June 2012; Revised 22 August 2012; Accepted 9 September 2012

Academic Editor: Jaime Munoz Rivera

Copyright © 2012 G. L. Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Anokhin, L. Berezansky, and E. Braverman, “Exponential stability of linear delay impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 193, no. 3, pp. 923–941, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Ballinger and X. Liu, “Existence and uniqueness results for impulsive delay differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1–4, pp. 579–591, 1999. View at Google Scholar · View at Zentralblatt MATH
  3. H. Bereketoglu, G. Seyhan, and A. Ogun, “Advanced impulsive differential equations with piecewise constant arguments,” Mathematical Modelling and Analysis, vol. 15, no. 2, pp. 175–187, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Berezansky and L. Idels, “Exponential stability of some scalar impulsive delay differential equations,” Communications in Applied Analysis, vol. 2, no. 3, pp. 301–308, 1998. View at Google Scholar · View at Zentralblatt MATH
  5. V. Covachev, H. Akça, and F. Yeniçerioğlu, “Difference approximations for impulsive differential equations,” Applied Mathematics and Computation, vol. 121, no. 2-3, pp. 383–390, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. De la Sen and N. Luo, “On the uniform exponential stability of a wide class of linear time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 456–476, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Z. Li, Y. K. Li, and Y. Ye, “Exponential stability of fuzzy Cohen-Grossberg neural networks with time delays and impulsive effects,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3599–3606, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Z. Liu, H. Liang, and Z. W. Yang, “Stability of Runge-Kutta methods in the numerical solution of linear impulsive differential equations,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 346–357, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Liu, “Stability results for impulsive differential systems with applications to population growth models,” Dynamics and Stability of Systems, vol. 9, no. 2, pp. 163–174, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Liu, X. Shen, and Y. Zhang, “Exponential stability of singularly perturbed systems with time delay,” Applicable Analysis, vol. 82, no. 2, pp. 117–130, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Z. Liu, X. M. Shen, Y. Zhang, and Q. Wang, “Stability criteria for impulsive systems with time delay and unstable system matrices,” IEEE Transactions on Circuits and Systems I, vol. 54, no. 10, pp. 2288–2298, 2007. View at Publisher · View at Google Scholar
  13. I. M. Stamova and G. T. Stamov, “Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics,” Journal of Computational and Applied Mathematics, vol. 130, no. 1-2, pp. 163–171, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. H. Shen, “Razumikhin techniques in impulsive functional-differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 36, pp. 119–130, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Shen and J. Yan, “Razumikhin type stability theorems for impulsive functional-differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 33, no. 5, pp. 519–531, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462–473, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839–845, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 68, no. 12, pp. 3665–3678, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. X. J. Ran, M. Z. Liu, and Q. Y. Zhu, “Numerical methods for impulsive differential equation,” Mathematical and Computer Modelling, vol. 48, no. 1-2, pp. 46–55, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. Ding, K. Wu, and M. Liu, “The Euler scheme and its convergence for impulsive delay differential equations,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1566–1570, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. K. Hale, Introduction to Functional Equations, New York, NY, USA, 1993.
  22. E. Hairer, S. P. Nørsett, and G. Wanner, Solving Ordinary Differential Equations. I, Berlin, Germany, 1991.
  23. A. Bellen and M. Zennaro, Numerical Methods for Delay Differential Equations, Oxford University Press, Oxford, UK, 2003.